# SDR 95ZZZX3446

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4388
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Inner Cap
- Part number: 3897311
- Condition: Cracked
- Location: Fs 517.4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT BEAM INNER CAP CRACKED AND CORRODED.  REPLACED INNER CAP.
